# SDR AALA20140411003

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 59389711
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL LEAK AT BATHTUB FITTING LOWER LT SIDE OF CTR FUEL TANK JUST ABOVE KEEL BEAM.  INSTALLED NEW BATHTUB FITTING IAW AARD 51-00-05-1 & DWG 5930569.
